# SDR UIEA2021080621682

- Difficulty date: August 2, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,940 hours, 22,040 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: BACC106GY450E
- Condition: Loose
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOP( TRANSFERRED TO MDDR 151192 IAW MEL 49-11-01A , CAT C.  /  CVG  08 AUG 21 LP# 1370355 ITEM# M6  INSTALLED CLAMP ON PNEUMATIC DUCT TO APU SOV IAW B 767 AMM 36-11-01. LEAK CHECK GOOD.  OPS CHECK GOOD.  THIS CLEARS DMI 151192, MCC NOTIFIED , PLACARDS REMOVED.  )
